Translator Disclaimer
December, 1991 Large-Sample Properties for a General Estimator of the Treatment Effect in the Two-Sample Problem with Right Censoring
Xiao-Li Meng, Yiannis Bassiakos, Shaw-Hwa Lo
Ann. Statist. 19(4): 1786-1812 (December, 1991). DOI: 10.1214/aos/1176348371

Abstract

The estimation of the treatment effect in the two-sample problem with right censoring is of interest in survival analysis. In this article we consider both the location shift model and the scale change model. We establish the large-sample properties of a generalized Hodges-Lehmann type estimator. The strong consistency is established under the minimal possible conditions. The asymptotic normality is also obtained without imposing any conditions on the censoring mechanisms. As a by-product, we also establish a result for the oscillation behavior of the Kaplan-Meier process, which extends the Bahadur result for the empirical process to the censored case.

Citation

Download Citation

Xiao-Li Meng. Yiannis Bassiakos. Shaw-Hwa Lo. "Large-Sample Properties for a General Estimator of the Treatment Effect in the Two-Sample Problem with Right Censoring." Ann. Statist. 19 (4) 1786 - 1812, December, 1991. https://doi.org/10.1214/aos/1176348371

Information

Published: December, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0747.62046
MathSciNet: MR1135149
Digital Object Identifier: 10.1214/aos/1176348371

Subjects:
Primary: 62G05
Secondary: 62E20

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.19 • No. 4 • December, 1991
Back to Top